# SDR P5CA9600263

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: S Rail
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 58,582 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE AFT S-RAIL CRACKED AT 2 O'CLOCK POSITION.  STRESS RELIEVED IAW MM 72-53-01, WELDED IAW P AND W 72-53-01.
